MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number GB2110X15B
Medical Device Problem Codes Circuit Failure (1089); Computer Software Problem (1112); Electrical /Electronic Property Problem (1198); Failure to Calibrate (2440); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A corrected report is being filed to address the incorrect become aware date.The initial report was filed with 03/13/2025 as the become aware date and 04/04/2025 as the due date.The correct become aware date is 03/13/2026 and the correct due date is 04/12/2026.The coding has been updated to include the system board failure/replacement.All other reporting information was accurate.
 
Event or Problem Description
A ventilator was returned to a third-party service center for preventive maintenance.There was no harm or injury reported.The device was not in patient use.During the evaluation an alarm indicating all power sources were depleted was observed in the device's downloaded event log.The device's detachable battery was replaced to address the issue.Additional ventilator inoperative alarms indicating a software mismatch were observed.The device's software was reinstalled to address the issues.The device failed the final shutdown procedure, and the system board was replaced to address the issue.The device was retested and passed all final testing.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24616327
Report Number2518422-2026-009667
Device Sequence Number18538265
Product Code CBK
UDI-Device Identifier00606959054127
UDI-Public(01)00606959054127
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGB2110X15B
Device Catalogue NumberGB2110X15B
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown